Reduction of the multidimensional d’Alembert equation to two-dimensional equations

Authors

  • A. F. Barannyk
  • L. F. Barannik
  • V. I. Fushchich

Abstract

We give a classification of the maximal subalgebras of rank n1 for the extended Poincare algebra AˉP(1.n), which is realized on the set of solutions of the d'Alembeit equation u+λuk=0. These subalgebras are used for constructing the anzatses reducing this equation to differential equations with two invariant variables.

Published

25.06.1994

Issue

Section

Research articles

How to Cite

Barannyk, A. F., et al. “Reduction of the Multidimensional d’Alembert Equation to Two-Dimensional Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 6, June 1994, pp. 651–662, https://umj.imath.kiev.ua/index.php/umj/article/view/5692.